Fulminating septic shock from Clostridium perfringens in an early breast cancer patient with severe myalgia after docetaxel treatment.
Аннотация
Anaerobic bacteraemia could be a life-threatening condition in neutropenic patients receiving chemotherapy. Taxane therapy is associated with necrotising inflammation of the caecum (named also typhlitis) that could be a potential source for bacteraemia. We report the case of a sudden onset of septic shock by Clostridium perfringens in a young patient treated with docetaxel as adjuvant chemotherapy for early breast cancer. A mini-review of the literature has been performed.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.